Volume 2 (2018)

Volume 2 (2018)

  1. HYPER ZAGREB INDEX OF BRIDGE AND CHAIN GRAPHS
    Pages 01-17, Publication Date: 01-17-2018
    By: Nilanjan De
    http://dx.doi.org/10.30538/oms2018.0013
  2. M-POLYNOMIALS AND DEGREE-BASED TOPOLOGICAL INDICES OF SOME FAMILIES OF CONVEX POLYTOPES
    Pages 18-28, Publication Date: 02-24-2018
    By: Muhammad Riaz, Wei Gao, Abdul Qudair Baig
    http://dx.doi.org/10.30538/oms2018.0014
  3. COMBINATION OF HOMOTOPY PERTURBATION METHOD (HPM) AND DOUBLE SUMUDU TRANSFORM TO SOLVE FRACTIONAL KDV EQUATIONS
    Pages 29-38, Publication Date: 03-11-2018
    By: Hamood ur Rehman, Muhammad Shoaib Saleem, Ayesha Ahmad
    http://dx.doi.org/10.30538/oms2018.0015
  4. ON THE VISCOSITY RULE FOR COMMON FIXED POINTS OF TWO NONEXPANSIVE MAPPINGS IN CAT(0) SPACES
    Pages 39-55, Publication Date: 01-04-2018
    By: Ebenezer Bonyah, Maqbool Ahmad, Iftikhar Ahmad
    http://dx.doi.org/10.30538/oms2018.0016
  5. FIXED POINT RESULTS FOR THE COMPLEX FRACTAL GENERATION IN THE \(S\)-ITERATION ORBIT WITH \(s\)-CONVEXITY
    Pages 56-72, Publication Date: 01-04-2018
    By: Krzysztof Gdawiec, Abdul Aziz Shahid
    http://dx.doi.org/10.30538/oms2018.0017
  6. WIENER POLARITY INDEX OF QUASI-TREE MOLECULAR STRUCTURES
    Pages 73-83, Publication Date: 25-04-2018
    By: Zihao Tang, Li Liang, Wei Gao
    http://dx.doi.org/10.30538/oms2018.0018
  7. ON A CLASS OF NEW HYPERGEOMETRIC TRANSFORMATIONS
    Pages 84-92, Publication Date: 26-04-2018
    By: Giovanni Mingari Scarpello, Daniele Ritelli
    http://dx.doi.org/10.30538/oms2018.0019
  8. BOUNDEDNESS OF FRACTIONAL MARCINKIEWICZ INTEGRAL WITH VARIABLE KERNEL ON VARIABLE MORREY-HERZ SPACES
    Pages 93-114, Publication Date: 09-05-2018
    By: Afif Abdalmonem, Omer Abdalrhman, Shuangping Tao
    http://dx.doi.org/10.30538/oms2018.0020
  9. SUPER \((a,d)\)-\(C_4\)-ANTIMAGICNESS OF BOOK GRAPHS
    Pages 115-121, Publication Date: 13-05-2018
    By: Muhammad Awais Umar, Malik Anjum Javed, Mujtaba Hussain, Basharat Rehman Ali
    http://dx.doi.org/10.30538/oms2018.0021
  10. ON MODULI AND CONSTANTS OF QUASI-BANACH SPACE
    Pages 122-133, Publication Date: 27-05-2018
    By: Hussain Minhaj Uddin Ahmad Qadri, Qaisar Mehmood
    http://dx.doi.org/10.30538/oms2018.0022
  11. SECURE DOMINATION IN LICT GRAPHS
    Pages 134-145, Publication Date: 03-06-2018
    By: Girish V. Rajasekharaiah, Usha P. Murthy
    http://dx.doi.org/10.30538/oms2018.0023
  12. SOME ESTIMATIONS ČEBYŠEV-GRÜSS TYPE INEQUALITIES INVOLVING FUNCTIONS AND THEIR DERIVATIVES
    Pages 146-155, Publication Date: 11-06-2018
    By: Mehmet Zeki Sarikaya, Sümeyra Kaplan
    http://dx.doi.org/10.30538/oms2018.0024
  13. A METHOD TO COMPUTE THE DETERMINANT OF A \(5\times5\) MATRIX
    Pages 156-163, Publication Date: 24-06-2018
    By: Reza Farhadian
    http://dx.doi.org/10.30538/oms2018.0025
  14. AN INTUITIONISTIC APPROACH FOR ONE-SHOT DECISION MAKING
    Pages 164-178, Publication Date: 11-07-2018
    By: Aamir Mahboob, Tabasam Rashid, Wojciech Salabun
    http://dx.doi.org/10.30538/oms2018.0026
  15. FUZZY INTEGRAL DOMAINS AND FUZZY REGULAR SEQUENCES
    Pages 179-201, Publication Date: 28-07-2018
    By: Saba Ayub, Waqas Mahmood
    http://dx.doi.org/10.30538/oms2018.0027
  16. BLOCK DIGRAPH OF A DIRECTED GRAPH
    Pages 202-208, Publication Date: 31-07-2018
    By: H. M. Nagesh, M. C. Mahesh Kumar
    http://dx.doi.org/10.30538/oms2018.0028
  17. FLIP AND HOPF BIFURCATIONS OF DISCRETE-TIME FITZHUGH-NAGUMO MODEL
    Pages 209-220, Publication Date: 14-08-2018
    By: Qamar Din, Sadaf Khaliq
    http://dx.doi.org/10.30538/oms2018.0029
  18. ONTOLOGY SIMILARITY COMPUTING BASED ON STOCHASTIC PRIMAL DUAL COORDINATE TECHNIQUE
    Pages 221-227, Publication Date: 29-08-2018
    By: Guoshun Liu, Zhiyang Jia, Wei Gao
    http://dx.doi.org/10.30538/oms2018.0030
  19. THE WEIGHTED SQUARE INTEGRAL INEQUALITIES FOR SMOOTH AND WEAK SUBSOLUTION OF FOURTH ORDER LAPLACE EQUATION
    Pages 228-239, Publication Date: 29-08-2018
    By: Muhammad Shoaib Saleem, J. Pečarič, Mubeen Munir, Asghar Ali, Muhammad Shahid Iqbal Tubssam
    http://dx.doi.org/10.30538/oms2018.0031
  20. OSCILLATORY BEHAVIOR OF SECOND ORDER NONLINEAR DIFFERENCE EQUATIONS WITH A NON-POSITIVE NEUTRAL TERM
    Pages 240-252, Publication Date: 15-09-2018
    By: Said R. Grace, Shurong Sun, Limei Feng, Ying Sui
    http://dx.doi.org/10.30538/oms2018.0032
  21. EFFECT OF MAGNETIC FIELD ON DOUBLE CONVECTION FLOW OF VISCOUS FLUID OVER A MOVING VERTICAL PLATE WITH CONSTANT TEMPERATURE AND GENERAL CONCENTRATION BY USING NEW TREND OF FRACTIONAL DERIVATIVE
    Pages 253-265, Publication Date: 29-09-2018
    By: Nehad Ali Shah, Ahmad Hajizadeh, Muhammad Zeb, Sohail Ahmad, Yasir Mahsud, Isaac Lare Animasaun
    http://dx.doi.org/10.30538/oms2018.0033
  22. ANALYTIC FUNCTIONS OF COMPLEX ORDER DEFINED BY NEW DIFFERENTIAL OPERATOR
    Pages 266-286, Publication Date: 03-10-2018
    By: Abdussalam Eghbiq, Maslina Darus
    http://dx.doi.org/10.30538/oms2018.0034
  23. ANALYTICAL TECHNIQUE FOR (2+1) FRACTIONAL DIFFUSION EQUATION WITH NONLOCAL BOUNDARY CONDITIONS
    Pages 287-300, Publication Date: 07-10-2018
    By: Rahmatullah Ibrahim Nuruddeen, Bashir Danladi Garba
    http://dx.doi.org/10.30538/oms2018.0035
  24. REMARKS ON FRACTIONAL LOCALLY HARMONIOUS COLORING
    Pages 301-306, Publication Date: 16-10-2018
    By: Wei Gao
    http://dx.doi.org/10.30538/oms2018.0036
  25. OSCILLATION CRITERIA FOR NONLINEAR DYNAMIC EQUATIONS ON TIME SCALES
    Pages 307-322, Publication Date: 30-10-2018
    By: Merve Zingil, Fatma Serap Topal
    http://dx.doi.org/10.30538/oms2018.0037
  26. DISTANCE-BASED INDICES COMPUTATION OF SYMMETRY MOLECULAR STRUCTURES
    Pages 323-337, Publication Date: 04-11-2018
    By: Li Yan, Mohammad Reza Farahani, Wei Gao
    http://dx.doi.org/10.30538/oms2018.0038
  27. COMPUTING REFORMULATED FIRST ZAGREB INDEX OF SOME CHEMICAL GRAPHS AS AN APPLICATION OF GENERALIZED HIERARCHICAL PRODUCT OF GRAPHS
    Pages 338-350, Publication Date: 20-11-2018
    By: Nilanjan De
    http://dx.doi.org/10.30538/oms2018.0039
  28. ON TORSION AND FINITE EXTENSION OF \(FC\) AND \(\tau N_{K}\) GROUPS IN CERTAIN CLASSES OF FINITELY GENERATED GROUPS
    Pages 351-360, Publication Date: 20-11-2018
    By: Mourad Chelgham, Mohamed Kerada
    http://dx.doi.org/10.30538/oms2018.0040
  29. FRACTIONAL INTEGRAL INEQUALITIES ON TIME SCALES
    Pages 361-370, Publication Date: 12-12-2018
    By: Deniz Uçar, Veysel F. Hatipo\(\breve{\text{g}}\)lu, Aysegűl Akincali
    http://dx.doi.org/10.30538/oms2018.0041
  30. SUPER \((a,d)\)-\(C_3\)-ANTIMAGICNESS OF A CORONA GRAPH
    Pages 361-3708, Publication Date: 12-12-2018
    By: Noshad Ali, Muhammad Awais Umar, Afshan Tabassum, Abdul Raheem
    http://dx.doi.org/10.30538/oms2018.0042